# SDR 9614239762

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS ARE DIM OR NOT ON.  REPLACED BATTERIES AND REPAIRED BROKEN GROUND WIRE TO CONNECTOR AT SEATS 10 AND 11.  ALL EMERGENCY LIGHT OPERATIONAL CHECK WAS GOOD.
